# SDR 95ZZZW492

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3120
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Main Gear
- Condition: Iced Up
- Location: Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOTH MAIN GEAR INDICATED INTRANSIT AFTER MAIN GEAR RETRACTION.  SUBSEQUENT EXTENSION NORMAL.  REMOVED ICE FROM LANDING GEAR AREA.  SWUNG GEAR SEVERAL TIMES.  OPS CHECKED OK.  (W)
